MathSciNet Relay Station
MathSciNet bibliographic data
MR2438510 11T71 (94A60)
Diem, Claus; Thomé, Emmanuel Index calculus in class groups of non-hyperelliptic curves of genus three. J. Cryptology 21 (2008), no. 4, 593–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement